# SDR USAA2009112393192

- Difficulty date: November 4, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 380 BETWEEN S20L TO S22L.  REPAIRED FUSELAGE FRAME AT BS 380 BETWEEN S20L TO S22L IAW TYPICAL REPAIR 53-60-07.
